Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 172, NWS Cheyenne, WY

August 1, 2015Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 1, 2015, 3:42 PM MDT for Morrill County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2015, 3:42 PM MDT (21:42 UTC)
Expired
Aug 1, 2015, 4:15 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
2057 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS55 KCYS 012142
SVRCYS
NEC123-012215-
/O.NEW.KCYS.SV.W.0172.150801T2142Z-150801T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT SAT AUG 1 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 415 PM MDT

* AT 341 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHEAST OF ANGORA...OR 21 MILES SOUTH OF ALLIANCE...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4183 10303 4188 10283 4165 10264 4159 10294
TIME...MOT...LOC 2141Z 331DEG 24KT 4179 10289 

HAIL...1.50IN
WIND...60MPH
 
$$

JAMSKI
2 follow-up statements
838 
WWUS55 KCYS 012159
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT SAT AUG 1 2015

NEC123-012215-
/O.CON.KCYS.SV.W.0172.000000T0000Z-150801T2215Z/
MORRILL NE-
359 PM MDT SAT AUG 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL MORRILL COUNTY...

AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...OR 26 MILES SOUTH OF
ALLIANCE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORMS CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD 
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY 
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR 
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT 
PROPERTY DAMAGE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4180 10302 4185 10281 4165 10264 4159 10294
TIME...MOT...LOC 2158Z 331DEG 24KT 4171 10283 

HAIL...2.00IN
WIND...60MPH
 
$$

JAMSKI
589 
WWUS55 KCYS 012209
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SAT AUG 1 2015

NEC123-012215-
/O.CON.KCYS.SV.W.0172.000000T0000Z-150801T2215Z/
MORRILL NE-
409 PM MDT SAT AUG 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL MORRILL COUNTY...

AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...OR 25 MILES SOUTH OF
ALLIANCE...MOVING SOUTH AT 20 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...RADAR INDICATED. AT 355 PM MDT...PING PONG BALL SIZE HAIL 
WAS REPORTED 9 MILES EAST SOUTHEAST OF ANGORA. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4180 10302 4185 10281 4165 10264 4159 10294
TIME...MOT...LOC 2207Z 338DEG 18KT 4173 10290 

HAIL...2.00IN
WIND...<50MPH
 
$$

JAMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 11:32 AM MDT, 4 hours 10 minutes earlier.

Area forecast discussion, Aug 1, 11:32 AM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1132 AM MDT SAT AUG 1 2015

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)

ISSUED AT 152 AM MDT SAT AUG 1 2015

TODAY...FLOW ALOFT REMAINS NORTHWEST. IN THE AFTERNOON...NAM PROGS A
LOW LEVEL CONVERGENCE AXIS TO SETUP FROM NEAR CHEYENNE TO NEAR
CHADRON WITH A LOW AND MID LEVEL THETA-E RIDGE AXIS ALSO SETTING UP
SOUTH OF THE CHEYENNE TO CHADRON LINE. LOOKS LIKE ENOUGH LOW LEVEL
CONVERGENCE DESPITE THE WARM TEMPERATURES ALOFT TO SPARK ISOLATED
AFTERNOON THUNDERSTORMS ALONG THE CONVERGENCE AXIS AND WILL CONTINUE
TO PAINT 10 TO 25 PERCENT POPS...DRY ELSEWHERE.

TONIGHT...ISOLATED THUNDERSTORMS SHOULD QUICKLY END IN THE EVENING
WITH LOSS OF DAYTIME HEATING...WITH DECREASING CLOUD COVER.

SUNDAY/SUNDAY NIGHT...AGAIN...WARM TEMPERATURES AT MID LEVELS WILL
LIMIT CONVECTIVE POTENTIAL AND CONVECTIVE DEVELOPMENT.
HOWEVER...WITH A LOW LEVEL INSTABILITY AXIS FROM NEAR GRAND JUNCTION
COLORADO TO DOUGLAS WYOMING...BELIEVE THAT ISOLATED THUNDERSTORMS
WILL BE SPARKED IN THE AFTERNOON OVER MUCH OF ALBANY COUNTY NEAR
LARAMIE AND OVER SOUTHERN LARAMIE COUNTY NEAR CHEYENNE. STORMS
EXPECTED TO END SUNDAY EVENING WITH LOSS OF DAYTIME HEATING.

MONDAY/MONDAY NIGHT...MODELS FORECAST THE LOW AND MID LEVEL
MONSOONAL MOISTURE TO SLIDE ACROSS OUR COUNTIES AND COMBINED WITH A
NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT...WE EXPECT SCATTERED TO
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO ERUPT IN THE
AFTERNOON AND EVENING...MAINLY ALONG AND WEST OF INTERSTATE 25 NEAR
THE LOW AND MID LEVEL THETA-E RIDGE AXIS.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 300 AM MDT SAT AUG 1 2015

STILL A LOT OF FLIP FLOPPING WITH MEDIUM RANGE GUIDANCE ON WHAT IS
GOING TO HAPPEN IN THE LONG TERM. NOW THE GFS IS THE MORE BULLISH ON
POPS AND QPF FOR TUESDAY. ECMWF WAS THE MORE BULLISH 24 HOURS AGO.
LEADS TO LESS CONFIDENCE WITH THESE RUN TO RUN INCONSISTENCIES.

BOTH BRING A SHORTWAVE THROUGH THE CWFA MONDAY NIGHT INTO TUESDAY.
GFS BRINGS THE SHORTWAVE FURTHER NORTH WHILE THE ECMWF HAS THE
SHORTWAVE TRACKING ALONG THE COLORADO/WYOMING BORDER. DECIDED TO
MAINTAIN LOW CHANCE TO SLIGHT CHANCE POPS IN THE FORECAST FOR
TUESDAY WITH THE HOPES THAT RUN TO RUN CONSISTENCY INCREASES IN
ORDER TO RAISE POPS AS THE EVENT DRAWS CLOSER. SHOULD THE GFS
SOLUTION CURRENTLY BEING PROPOSED HOLDS TRUE...PANHANDLE AND
EXTREME SOUTHEAST WYOMING ZONES WOULD BE IN FOR HEAVY RAINFALL.
GFS FORECAST OVER 2 INCHES OF RAIN IN THE PANHANDLE FOR TUESDAY AS
THE FRONT STALLS ALONG THE LARAMIE RANGE.

BOTH MODELS SHOWING A FAIRLY DRY DAY WEDNESDAY AS SHORTWAVE MOVES
EAST AND IS REPLACED WITH UPPER LEVEL RIDGING. SURFACE BOUNDARY
GETS FORCED OUT INTO THE PANHANDLE WEDNESDAY AFTERNOON. MOST OF
SOUTHEAST WYOMING WOULD BE DRY AS WESTERLY WINDS CREATE DRY
DOWNSLOPING CONDITIONS OFF THE LARAMIE RANGE. COULD BE QUITE
BREEZY OUT WEST WEDNESDAY AS GFS 700MB WINDS INCREASE TO 30-35KTS.
IN FACT...THE GFS SHOWS THESE STRONG WESTERLY WINDS CONTINUING FOR
THE REST OF THE WEEK. WE WOULD BE DEALING WITH ELEVATED TO
CRITICAL FIRE WEATHER ISSUES UNDER THIS SCENARIO FOR MUCH OF NEXT
WEEK AS AFTERNOON HUMIDITIES LIKELY TO BECOME CRITICAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH SUNDAY MORNING)

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED
ONCE AGAIN THIS AFTERNOON FOR AIRPORTS EAST OF THE LARAMIE RANGE.
GREATEST CONCENTRATION WILL BE IN THE NEBRASKA PANHANDLE. IT WILL BE
MAINLY DRY WEST OF THE LARAMIE RANGE TODAY WITH RELATIVELY LIGHT
WINDS AND VFR CONDITITIONS.

&&

.FIRE WEATHER...
ISSUED AT 152 AM MDT SAT AUG 1 2015

LOW AFTERNOON RELATIVE HUMIDITIES WEST OF INTERSTATE
25 TODAY AND SUNDAY...THOUGH FORTUNATELY...WINDS AND WIND GUSTS WILL
REMAIN BELOW CRITERIA FOR A MAJORITY OF LOCATIONS. RAIN CHANCES
INCREASE MONDAY AND TUESDAY AS MONSOONAL MOISTURE CREEPS BACK INTO
OUR COUNTIES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...TJT
FIRE WEATHER...RUBIN
Hazardous weather outlook, Aug 1, 4:39 AM MDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
439 AM MDT SAT AUG 1 2015

WYZ101>119-021045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
439 AM MDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FOR AREAS EAST
OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED MUCH OF THE PERIOD AS MONSOON MOISTURE RETURNS TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-021045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
439 AM MDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FOR AREAS IN
THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED MUCH OF THE PERIOD AS MONSOON MOISTURE RETURNS TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Aug 1, 1:49 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MDT SAT AUG 1 2015

NEZ003-096-012015-
SOUTH SIOUX NE-BOX BUTTE NE-
149 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND WESTERN
BOX BUTTE COUNTIES UNTIL 215 PM MDT...

AT 149 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF AGATE BED NATIONAL MONUMENT...OR 24 MILES NORTH OF
SCOTTSBLUFF...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX
AND WESTERN BOX BUTTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4221 10379 4229 10369 4219 10344 4204 10365
TIME...MOT...LOC 1949Z 319DEG 10KT 4222 10369

MAZUR
Special weather statement, Aug 1, 2:22 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT SAT AUG 1 2015

NEZ096-012100-
SOUTH SIOUX NE-
222 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL
300 PM MDT...

AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF LAKE ALICE...OR 18 MILES NORTH OF SCOTTSBLUFF...MOVING
SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SIOUX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4217 10377 4221 10360 4201 10341 4201 10374
TIME...MOT...LOC 2022Z 338DEG 10KT 4213 10367

HAHN
Special weather statement, Aug 1, 3:05 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT SAT AUG 1 2015

NEZ003-012145-
BOX BUTTE NE-
305 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY
UNTIL 345 PM MDT...

AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEREA...OR 13 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILD HORSE BUTTE AROUND 325 PM MDT.

THIS THUNDERSTORM WILL IMPACT HIGHWAY 2 BETWEEN BEREA AND HEMINGFORD
AND HIGHWAY 385 BETWEEN BEREA AND HIGHWAY 7E.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4220 10306 4229 10309 4243 10275 4220 10275
TIME...MOT...LOC 2103Z 249DEG 19KT 4227 10301

HAHN
Special weather statement, Aug 1, 3:34 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT SAT AUG 1 2015

NEZ021-012215-
MORRILL NE-
334 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL COUNTY UNTIL
415 PM MDT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF ANGORA...OR 18 MILES SOUTH OF ALLIANCE...MOVING EAST
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4167 10264 4175 10298 4192 10295 4194 10269
      4185 10267 4176 10267 4174 10265
TIME...MOT...LOC 2133Z 276DEG 18KT 4183 10287

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:49 PM MDTSpecial Weather StatementCYSSioux26 min
Aug 1, 2:22 PM MDTSpecial Weather StatementCYSScotts Bluff38 min
Aug 1, 3:05 PM MDTSpecial Weather StatementCYSBox Butte40 min
Aug 1, 3:34 PM MDTSpecial Weather StatementCYSMorrill41 min
Aug 1, 4:18 PM MDTSevere Thunderstorm WarningCYSMorrill42 min
Aug 1, 4:37 PM MDTSevere Thunderstorm WarningCYSMorrill38 min
Aug 1, 4:58 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill47 min
Aug 1, 5:18 PM MDTSpecial Weather StatementCYSCheyenne42 min
Aug 1, 5:39 PM MDTSpecial Weather StatementCYSCheyenne36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.